Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Taken Ibuprofen for headache, blood in stools, constipation, yellow discharge. Help

Okay, so i started taking pills like crazy, especally ibprophen. Beacuse my extreme headaches and allergies. But then i started having blood in my poop. Then i only saw blood. Not alot but enough to be worried. That progressed for three days. Then day four i started having this yellow sticky substance and blood. And started getting constipsted. Now day 5 im constipated and the blood isnt coming out sny more but now when i have to poop only the stucky yellow stuff is coming out. I also have tummy aches and headaches.
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
Ibuprofen is a non-steroidal antiinflammatory drug (analgesic) that tends to cause gastritis and altered blood in stool. To prevent this, to need to take it after food or with a gastroprotective agent like rantidine or pantoprazole (several like these PPIs are available) and prevent this side effect especially when you need it for a while.
I am unsure what yellow stick stuff you are referring to (and also unsure of your age) but with the tummy aches and headaches and altered GI (gastrointestinal) symptoms, please get yourself seen by a Gatsroenetrologist and tell the entire story. Using PPIs at this time will help so will antihistamines (allegra 180mg or cetirizine 10mg) with your allergies.
Answered: Sat, 8 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor